# SDR DALA2024011100502

- Difficulty date: January 10, 2024
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N137DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50056
- Aircraft time: 8,484 hours, 3,890 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORKING AD RELATED WORK CARD 5352-01038-01B FOUND LONGERON P/N C02383111-001 AT LBL 4010 CRACKED FROM FRAME C02383123-001 TO FRAME C02383037-001 25" ALONG THE NUT PLATE FLANGE THEN VERTICAL 1.5" FROM FRAME 02383037-001 UP 2.25" FROM NUT PLATE FLANGE. REMOVED SEALANT FROM PANELS195 AB/195CB AND MATING SURFACES FOR ACCESS TO LONGERON AT BL40 REF PSM 900-11-3 N0.03. C/W AMDS WORK CARD 5352-01038-05A THRU STEP 8. INSTALLED AND SEAL PANELS PER WORK CARD 5352-01038-01B. (LP# 5001275)
